MAUDE Adverse Event Report: MEDLINE - MEXICALI MEDLINE; EMH LAPAROSCOPY PACK

MEDLINE - MEXICALI MEDLINE; EMH LAPAROSCOPY PACK
Catalog Number DYNJ63350F
Medical Device Problem Code Material Disintegration (1177)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the raytec in a pack broke/shred in half during a patient's surgery in the (b)(6) operating room.Sponge was held up against another sponge to ensure all pieces were accounted for.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.
 
Event or Problem Description
The raytec in a pack broke/shred in half during a patient's surgery in the (b)(6) operating room.

Brand Name
MEDLINE
Common Device Name
EMH LAPAROSCOPY PACK
Manufacturer (Section D)
MEDLINE - MEXICALI
calle circuito del desierto 71
baja california 21383
MX  21383
Manufacturer Contact
lauren glaeser
three lakes drive
northfield, IL 60093-2753
MDR Report Key25512478
Report Number1423395-2026-00210
Device Sequence Number10589241
Product Code FDE
UDI-Device Identifier10198459120015
UDI-Public10198459120015
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYNJ63350F
Device Lot Number26BMG477
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2028
Initial Report FDA Received Date06/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/19/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown